# SDR 00FDEA00754

- Difficulty date: November 2, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) BS 1148, LBL 1.5 TO LBL 5, WL 208 AT NUT PLATE HOLE IN SHEAR WEB PREVIOUS BLEND.  *S/D*  REMOVED AND REPLACED PER EA 7-5310-52471 AND FEDEX SRM 51-40-2.
